# SDR SWAA2020072326007

- Difficulty date: June 25, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 727d-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE ON FRAME 747;727E;727D AT LEVEL S-25R AT AFT CARGO COMPARTMENT (3 EA) / REPAIRED SUPPORT ZEE LOC. BTW BS 727C TO BS 767 AT LEVEL S-25R AT AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-5 REPAIR 5 AND DRAWING 146A7500 REV.
